# SDR DALA2021092805846

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 CORROSION ON FRAME CLIP ANGLE STA.1700 BTW STGR 29R TO 28R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00346: FRAME CLIP ANGLE STA 1700 BTW STGR 29R TO 28R AT AFT CARGO COMPARTMENT WAS REPLACED PER B 757-200 SRM. (1961710)
